# SDR UPS05445843

- Difficulty date: November 27, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE FLT DECK STAIRS INOP (LOW BATTERY).  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW MM 33-51-00, OPS NORMAL.
